Boundedness for a bilinear model sum operator on $\mathbb R^n$
Volume 179 / 2007
Studia Mathematica 179 (2007), 185-197 MSC: Primary 42B20; Secondary 46B70, 47B38. DOI: 10.4064/sm179-2-5
The purpose of this article is to obtain a multidimensional extension of Lacey and Thiele's result on the boundedness of a model sum which plays a crucial role in the boundedness of the bilinear Hilbert transform in one dimension. This proof is a simplification of the original proof of Lacey and Thiele modeled after the presentation of Bilyk and Grafakos.